# SDR 96UAL900421

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161216
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PER CREW, NR 1 HYDRAULIC SYSTEM LOST FLUID.  *S/D*  PACKING ON SUCTION/RETURN LINE FITTING FAILED ON REVERSIBLE MOTOR PUMP.  REPLACED FITTING AND PACKING.
